# SDR N6WA2016072502

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 28,596 hours, 19,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door Latch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE ILLUMINATED DURING FLIGHT.
